# SDR AALA202002109060

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 35,886 hours, 13,915 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: RTO AT APPROXIMATELY 90KTS DUE TO PREDICTIVE WINDSHEAR WARNING 181K LBS OF FUEL. MAX BRAKE TEMP 400DEG TEMP CONSISTENT FOR ALL BRAKES. INSPECTED BRAKE SYSTEM IAW AMM 05-51-16. ACCOMPLISHED BITE TEST OF THE TCAS IAW AMM 34-43-00. ALL OPS CHECK NORMAL.
